# SDR SWAA2020072198961

- Difficulty date: July 7, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 47,883 hours, 28,501 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FRONT SPAR L/EINTERNAL STIFFENER # 4 CRACKED AT RIB 5 STA.12950.   INSTALLED PERMANENT REPAIR AT LT HORZ STAB RIB #5 STA 129.50 STIFFENER #4 LOWER AREA PER REF B737 SRM 55-10-09-2R-4
